Equilibrium existence in Tullock contests with incomplete information

E. Einy, O. Haimanko, D. Moreno, A. Sela, B. Shitovitz

Research output: Contribution to journalArticlepeer-review

18 Scopus citations

Abstract

We prove an existence theorem for pure strategy Bayesian Nash equilibrium in Tullock contests where the information endowment of each contender is described by a countable partition.

Original languageEnglish
Pages (from-to)241-245
Number of pages5
JournalJournal of Mathematical Economics
Volume61
DOIs
StatePublished - 1 Dec 2015

Keywords

  • Equilibrium existence
  • Incomplete information
  • Tullock contests

Fingerprint

Dive into the research topics of 'Equilibrium existence in Tullock contests with incomplete information'. Together they form a unique fingerprint.

Cite this